| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 57-60


E. Hesameddini, H. Latifizadeh
      New approach to mixture of the Adomian decomposition and homotopy perturbation method for approximate and analytical solution of integral equations and fractional differential equations
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2797-2809.

Lu Nian-chun, Cheng Yun-hong, Li Xin-gang, Cheng Jin
      Some dynamic propagation problems concerning mode III crack
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2811-2822.

N. Ravi Shankar, V. Sireesha
      An approximation for the activity duration distribution, supporting original PERT
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2823-2834.

N. Yousfi, K. Hattaf, M. Rachik
      Analysis of a HCV model with CTL and antibody responses
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2835-2846.

Z. AbdulHadi
      Radii of starlikeness for certain subclasses of logharmonic mappings
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2847-2854.

Qinwei Fan, Minggang Yan, Yanrong Yu, Rudong Chen
      Weak and strong convergence theorems for k-strictly pseudo-contractive in Hilbert space
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2855-2866.

F. Fabiao
      Solow model, an economic dynamical system of growth
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2867-2880.

R. Devi, M. Parimala
      On quasi \alpha \psi-open functions in topological spaces
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2881-2886.

Wei Jiang, Minggen Cui
      Existencer result and numerical method for nonlinear third-order two-point boundary value problems
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2887-2898.

A. Kopuzlu, A. Sahin, T. Ugur
      On polynomials of K(2,n) torus knots
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2899-2910.

S. K. Ashour, E. A. Amin, H. Z. Muhammed
      Moment generating function of the bivariate generalized exponential distribution
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2911-2918.

G. S. Seth, R. Nandkeolyar, N. Mahto, S. K. Singh
      MHD Couette flow in a rotating system in the presence of an inclined magnetic field
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2919-2932.

S. Y. Sritharan
      Solitons, shockwaves and spikes: Computational simulation of nonlinear waves on lattice
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2933-2966.

Ma Yumei
      Generalized universal theorem of isometric embedding
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2967-2971.

R. B. Paris
      A generalisation of an expansion for the Riemann zeta function involving incomplete gamma functions
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2973-2984.

R. Cerqueti, M. Costantini
      Asymptotic solutions of a generalized eigenvalue problem
      Appl. Math. Sci., Vol. 3, 2009, no. 57-60, 2985-2999.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |